# SDR CA980504013

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT2
- Condition: Corroded
- Location: Propeller
- Part time: 930 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROPELLER BLADES AND FERRULES (P/N 3054) WERE FOUND CORRODED. THE PROPELLER BLADES WERE TRIMMED AND THE FERRULES WERE REPLACED.
